I have been taking citalopram since August. I have suffered from anxiety and feelings of depression due to various issues. I reduced my dose from 20mg to 10mg over Christmas ... not my brightest idea! Anxiety returned with a vengeance and have had days where I can not leave the house which is not great as I run my own business. I have now gone back to 20mg daily and hoping it kicks in soon. Does anyone have a preference for taking their medication in the morning, afternoon or evening. I normally take mine in the morning but the yawning all day drives me mad. Any advice would be welcome. Thank you
Usually the yawning goes away after a few weeks. You may try taking it at night to see if that helps. You can try different times until you find what fits for you. Just be sure when you find the time that works that you to stick to that time.
Hope your anxiety improves soon.
Shelley; just as Janie has said, Now that your back on the correct dose and you have had the yawning problem you might just change it to night time but just as she said whatever you do you must keep taking it at about the same time each day to keep a steady blood level. Hope the anxiety gets back under control soon and your feeling better. Chuck1957
Hi, I was taken in this medication as well, I took 60mgs, started off with 5mg, within 4 months my Phyc raised it over a period of time, I took it by 730pm, was in bed no later than 930pm, If you take it to late you'll wake up with what I call a med hangover, ( feeling drowzy, yawning all day, can't concentrate). If I took it in the morning I felt sleepy all day and had to take a nap, which didn't help but made me tired more. I hope this helps.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2011 • 1 answer
Posted 14 Aug 2016 • 1 answer
Posted 20 Aug 2016 • 1 answer
Posted 20 Sep 2016 • 1 answer
Posted 23 Dec 2016 • 3 answers